# SDR UPS98826727

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FLOORBEAM AT STA 1580 RIGHT HAND TUNNEL AREA CORRODED.  REMOVED CORROSION, OUT OF LIMITS IAW DC8 SRM 51-1-8.  FABRICATED TWO ANGLES AND FILLERS IAW REO 04682.  ALODINED AND PRIMED IAW DC8 SRM 51-1 -8.  INSTALLED ANGLES AND FILLERS IAW REO 04682.
